# SDR DL73K010519

- Difficulty date: March 30, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 49,031 hours, 38,301 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 654654319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG STRUT SUPPORT FITTING FRAME AT FS 685 HAD CORROSION AT THE SIDE STRUT ATTACH LUG LOCATED AT LBL 68.5 AND WL 188.5.   CORROSION WAS FOUND IN THE BORE AND BOTH FACES.  CORROSION WAS REMOVED AND A REPAIR SLEEVE INSTALLED.THE DAMAGE WAS FOUND AT HMV.
